# SDR UALA2013050203075

- Difficulty date: April 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 37,945 hours, 16,615 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2258
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1R EVAC SLIDE.  SLIDE AT DOOR 1R WAS MR25823, DASH OFF 2258.  REPLACED SLIDE ASSY AS PER MM 25-62-44, OPS CHECKED GOOD.  EMERGENCY LIGHT CONNECTOR ATTACHED AND ROUTED, NORMAL ECAM WARNINGS, EMERGENCY LIGHT TESTED OK.  ACCOMPLISHED INSPECTION OF SLIDE INSTALLATION DOOR 1R, VERIFIED ALL LOCKOUT PINS REMOVED AND SLIDE SYSTEM IS IN AIRWORTHY CONDITION.  MR25822 INSTALLED.
